TITLE

Immune globulin

PUB. DATE
April 2014
SOURCE
Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p23
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 68-year-old woman diagnosed with hypersensitivity reaction developed while receiving immune globulin for necrobiotic xanthogranuloma.
ACCESSION #
95660709

 

Related Articles

  • Wasp venom allergy immunotherapy.  // Reactions Weekly;Feb2014, Vol. 1489 Issue 1, p36 

    The article presents a case study of a 44-year-old woman diagnosed with systemic hypersensitivity symptoms while receiving wasp venom allergy immunotherapy.

  • Omalizumab.  // Reactions Weekly;Feb2014, Vol. 1489 Issue 1, p28 

    The article presents a case study of a 53-year-old woman diagnosed with hypersensitivity reaction developed while receiving omalizumab for severe persistent asthma treatment.

  • Immune globulin.  // Reactions Weekly;1/19/2013, Issue 1435, p15 

    The article describes the case of a man who developed false-positive human T-lymphotrophic virus (HTLV) serology results during treatment with immune globulin for toxic post-chemotherapy myelopathy.

  • Antithymocyte-globulin.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p38 

    The article presents a case study of a 25-year-old man who developed anaphylactic shock after receiving antithymocyte globulin, a drug used to prevent and treat acute transplant rejections.

  • IVIG: myocardial infarction, stroke and thrombosis.  // WHO Drug Information;2008, Vol. 22 Issue 1, p14 

    An excerpt from the Canadian Adverse Reaction Newsletter discussing the adverse effects of using intravenous immune globulin (IVIG) is presented.

  • Temsirolimus.  // Reactions Weekly;Sep2014, Vol. 1519 Issue 1, p151 

    The article presents a case study of a 27-year-old man diagnosed with drug hypersensitivity after administering biological drug temsirolimus.

  • Oxcarbazepine/ethosuximide.  // Reactions Weekly;Nov2015, Vol. 1577 Issue 1, p193 

    The article presents case studies of patients who developed hypersensitivity reaction during the administration of ethosuximide and oxcarbazepine.

  • Antithymocyte globulin/mycophenolic acid/prednisone/tacrolimus.  // Reactions Weekly;Oct2015, Vol. 1573 Issue 1, p39 

    The article presents a case study of a 52-year-old woman who underwent renal transplant and developed Rhodococcus equi bacteraemia during treatment with tacrolimus, antithymocyte globulin, mycophenolic acid and prednisone.

  • Antithymocyte globulin/corticosteroids.  // Reactions Weekly;Oct2015, Vol. 1573 Issue 1, p38 

    Several case studies of six patients, age ranged 3-14-years-old who have developed gastrointestinal (GI) cytomegalovirus (CMV) disease after being treated with antithymocyte globulin and corticosteroids, are presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics